Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 7, NWS Fort Worth, TX

January 13, 2007Bell County, Milam County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jan 13, 2007, 11:31 AM CST for Bell County, Milam County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 13, 2007, 11:31 AM CST (17:31 UTC)
Expired
Jan 13, 2007, 2:30 PM CST
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Bell County, TX, Milam County, TX

The radar

The Ft Hood radar (KGRK), 26 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 13, 12:33 PM CSTFLASH FLOOD4 S Holland, TXFLOODING NEAR INDIAN CREEK...BARTLETT VICINITY
Jan 13, 12:34 PM CSTFLASH FLOOD6 Sw Buckholts, TXWATER OVER ROADS NEAR DAVILLA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
247 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 131733
FFWFWD
TXC027-331-132030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 AM CST SAT JAN 13 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BELL COUNTY IN NORTH CENTRAL TEXAS
  MILAM COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 230 PM CST

* AT 1126 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
  VERY HEAVY RAINFALL FROM A CLUSTER OF SHOWERS AND THUNDERSTORMS    
  EXTENDING ACROSS BELL AND MILAM COUNTIES AND SOUTHWARD INTO        
  CENTRAL TEXAS.  RAINFALL AMOUNTS OF 1 TO 3 INCHES HAS ALREADY      
  FALLEN WITH ANOTHER 1 TO 2 INCHES POSSIBLE THROUGH EARLY AFTERNOON.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TROY...
  TEMPLE...NOLANVILLE...MORGANS POINT RESORT...KILLEEN...HARKER
  HEIGHTS...FORT HOOD AND BELTON

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 3093 9785 3075 9727 3048 9715 3075 9663
      3112 9683 3100 9708 3128 9727 3126 9734
      3133 9743 3108 9790

$$

DUNN
3 follow-up statements
000 
WGUS74 KFWD 131837
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1237 PM CST SAT JAN 13 2007

TXC027-331-132030-
BELL TX-MILAM TX-
1237 PM CST SAT JAN 13 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR MILAM
AND BELL COUNTIES...

AT 1236 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
MODERATE TO HEAVY RAIN FROM TEMPLE AND BELTON...TO TROY. LIGHT TO 
MODERATE RAIN PERSISTED OVER MILAM COUNTY...BUT ADDITIOANL HEAVIER 
RAIN WAS APPROACHING MILAM COUNTY FROM THE SOUTH.

THE BELL COUNTY SHERIFFS OFFICE REPORTED WATER OVER ROADS NEAR 
BARTLETT. THE MILAM COUNTY SHERIFFS OFFICE REPORTED FLOODING NEAR 
DAVILLA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 3093 9785 3075 9727 3048 9715 3075 9663
      3112 9683 3100 9708 3128 9727 3126 9734
      3133 9743 3108 9790

$$
000 
WGUS74 KFWD 131928
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
127 PM CST SAT JAN 13 2007

TXC027-331-132030-
BELL TX-MILAM TX-
127 PM CST SAT JAN 13 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR MILAM
AND BELL COUNTIES...

AT 125 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
POCKETS OF MODERATE TO HEAVY RAIN CONTINUING OVER BELL AND MILAM 
COUNTIES. THE HEAVIEST RAIN EXTEDED FROM DING DONG TO EAST OF 
HOLLAND...AND SOUTHWEST OF ROCKDALE. MOVEMENT WAS NORTHEAST AT 
35 MPH.

FLOODING HAS BEEN REPORTED IN SOUTHERN BELL AND WESTERN MILAM 
COUNTY. USE CAUTION IF YOU MUST TRAVEL THIS AFTERNOON.

EXCESSIVE RUNOFF FROM THE RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 3093 9785 3075 9727 3048 9715 3075 9663
      3112 9683 3100 9708 3128 9727 3126 9734
      3133 9743 3108 9790

$$
000 
WGUS74 KFWD 132010
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CST SAT JAN 13 2007

TXC027-331-132030-
BELL TX-MILAM TX-
209 PM CST SAT JAN 13 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR MILAM
AND BELL COUNTIES...

AT 207 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
HEAVY RAIN JUST NORTH OF CAMERON...AND 8 MILES NORTHEAST OF TEMPLE. 
LIGHT TO MODERATE RAIN CONTINUED OVER MUCH OF THE AREA.

FLOODING HAS BEEN REPORTED IN SOUTHERN BELL COUNTY AND WESTERN MILAM 
COUNTY. IF YOU MUST VENTURE OUT TODAY...TRAVEL WITH EXTREME 
CAUTION...ESPECIALLY IF YOU ARE TRAVELING ON SECONDARY ROADS.

EXCESSIVE RUNOFF WILL CONTINUE THE FLOODING OF SMALL CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLOODING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY 
DANGEROUS IN HEAVY RAIN. FIND ALTERNATE ROUTES. TURN AROUND...DONT 
DROWN. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY 
VEHICLES AWAY.

LAT...LON 3093 9785 3075 9727 3048 9715 3075 9663
      3112 9683 3100 9708 3128 9727 3126 9734
      3133 9743 3108 9790

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 13, 11:25 AM CST, 6 minutes earlier.

Area forecast discussion, Jan 13, 11:25 AM CST, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1125 AM CST SAT JAN 13 2007

.UPDATE...
FREEZING TEMPERATURE LINE CURRENTLY NEAR A GAINESVILLE...DFW...TO
LAMPASAS LINE AT THIS TIME.  FIRST SURGE OF ARCTIC AIR HAS LOST SOME
OF ITS MOMENTUM...BUT HAS STILL MANGED TO MOVE THROUGH ALL OF NORTH
TEXAS AS OF 11 AM.  ARCTIC AIR REINFORCEMENT (MOST EVIDENT FROM THE
LOWER DEW POINTS)...CURRENTLY MOVING THROUGH CENTRAL OKLAHOMA AT
THIS TIME... WILL CONTINUE MOVING SOUTH AND SHOULD ENTER INTO NORTH
TEXAS THIS EVENING. THE HEAVIEST PRECIPITATION THIS AFTERNOON WILL
FALL EAST AND SOUTH OF THE FREEZING LINE...NEAR AND EAST OF
INTERSTATE 35.  IN THE SUB FREEZING AIR...MAINLY LIGHT FREEZING RAIN
OR FREEZING DRIZZLE IS EXPECTED WITH SOME POTENTIAL FOR LIGHT SLEET
IN THE DEEPER COLDER AIR NEAR THE RED RIVER.

WATER VAPOR SHOWS THE NEXT IMPULSE OF ENERGY OVER THE FAR WEST
TEXAS.  THIS LIFT WILL BRING ANOTHER ROUND OF RAIN/FREEZING RAIN/AND
THUNDERSTORMS TO NORTH TEXAS OVERNIGHT INTO SUNDAY MORNING.
IMPACTS WITH THIS SECOND ROUND OF PRECIPITATION COULD BE FAR GREATER
DUE TO SEVERAL HOURS OF TEMPERATURES BELOW FREEZING AND MORE ROAD
SURFACE BECOME ICE COVERED.

WILL LEAVE CURRENT WARNINGS/WATCHES AND ADVISORIES IN PLACE FOR NOW.
NO UPDATES NEEDED.

79
&&

CURRENT WATCHES/WARNINGS HAVE THINGS WELL COVERED AND WE
DONT PLAN TO CHANGE ANYTHING AT THIS TIME.

.AVIATION...
540 AM

AWFUL WEATHER TODAY FOR AVIATION...OR ANYTHING ELSE FOR THAT MATTER.
MAY HAVE 2-4 MORE HOURS AT DFW/DAL BEFORE FZRA SETS IN.  EXPECT
FZRA/RA/VCTS TO CONTINUE THIS MORNING...BUT TAPER OFF THIS AFTERNOON
AS FIRST SHORTWAVE EXITS.  SHALLOW FRONTOGENESIS/ISENTROPIC ASCENT
OVER FRONT WOULD SUPPORT -FZDZ/BR THROUGH THE AFTERNOON AND EVENING
WITH VSBYS FLUCTUATING BETWEEN MVFR/VFR...BUT CIGS LIKELY HOLDING AT
IFR OR WORSE.  NEXT SHORTWAVE SHOULD BE REACHING THE AREA LATE
TONIGHT AND SUNDAY AND HAVE SHOWN 2SM FZRA COMING IN AFTER MIDNIGHT
IN ALL TAFS.  ALSO INCLUDED A VCTS AFTER MIDNIGHT AS LAPSE RATES
WILL SUPPORT ELEVATED THUNDERSTORMS.  COULD BE SOME HEAVY FREEZING
RAIN AND DE-ICING OPS AT DFW MAY HAVE TO BE SUSPENDED COMPLETELY
SUNDAY MORNING.  WILL CONTINUE TO MONITOR AND AMEND TAFS AS NEEDED.

TR.92

&&

.DISCUSSION...

.SHORT TERM (THROUGH 12Z MONDAY)...
ONE OF THE MORE INTERESTING FORECASTS IN QUITE SOME TIME. WINTER
WEATHER AND HEAVY RAINS WITH POSSIBLE FLOODING...ALL IN ONE
PACKAGE. WILL BE BRIEF DUE TO TIME CONSTRAINTS BUT WILL TRY TO
COVER ALL THE BASES.

FIRST...THE WINTER WEATHER. WE HAVE EXPANDED THE ICE STORM WARNING
SLIGHTLY EAST AND SOUTH AS THE FREEZE LINE CONTINUES TO SLIDE
FASTER AND FARTHER THAN MODELS DEPICTED AND WE EARLIER THOUGHT.
WE ALSO EXTENDED THE WARNING THROUGH SUNDAY NIGHT AS CONDITIONS
WILL PERSIST THROUGHOUT THE TIME PERIOD. THE GFS HAS NOT HANDLED
THIS EVENT VERY WELL WHILE THE NAM HAS BEEN CLOSER...ESPECIALLY
WITH SURFACE TEMPERATURES...SO WE HAVE FOLLOWED THE NAM TEMP
GUIDANCE. WHERE IT IS FREEZING NOW...WE DO NOT ANTICIPATE ANY
SIGNIFICANT WARMUP FOR 48 HOURS SO THERE WILL BE LITTLE
IMPROVEMENT IN ICE PROBLEMS. WE EXPECT THE FREEZE LINE TO TRAVEL
SLIGHTLY MORE TO THE EAST AND SOUTH TODAY BUT NOT FAR...PARTIALLY
DUE TO HEAVY RAINS (MORE ABOUT THAT LATER). THIS AREA MAY WAFFLE
BACK AND FORTH FROM JUST BELOW FREEZING TO SLIGHTLY ABOVE...HENCE
WE WILL CONTINUE THE FREEZING RAIN ADVISORY IN THIS AREA.

IT WILL NOT RAIN CONTINUOUSLY THE NEXT 48 HOURS BUT WILL COME IN
WAVES AS UPPER LEVEL IMPULSES TRAVERSE THE REGION. THE
FIRST...COMING OUT OF THE BIG BEND AREA...WILL AFFECT THE AREA
TODAY. THE SECOND ONE...PROGGED TO EJECT NORTHEAST LATE TONIGHT AND
SUNDAY...COULD PRODUCE EVEN MORE PRECIP THAN TODAYS. SUNDAY NIGHT AND
MONDAY SHOULD SEE THE LAST WAVE OF ENERGY TO BRING WINTER PRECIP.

WITH THIS ADDITIONAL LIFT...THERE WILL BE AREAS OF HEAVY
RAIN...JUST WHAT WE DONT NEED FALLING INTO FREEZING TEMPERATURES.
ICE ACCUMULATION IN THE WARNING AREA WILL BE BAD TODAY...BUT WE
EXPECT IT TO BECOME WORSE TONIGHT AND SUNDAY.  BEFORE THE
PRECIPITATION ENDS MONDAY...WE WILL LIKELY SEE A NUMBER OF POWER
OUTAGES AFFECTING QUITE A FEW NORTH TEXANS.

IN ADDITION...THESE HEAVY RAINS WILL WARM THE SURFACE
AIR...SLIGHTLY...WHICH WILL ALLOW THE FREEZE LINE TO RETROGRADE
SLIGHTLY...THEN SURGE BACK AFTER THE RAINS END. THUS SOME
AREAS...MAINLY THOSE IN THE FREEZING RAIN ADVISORY AREA...MAY ALTERNATE
BETWEEN LIGHT FREEZING RAIN AND HEAVY RAIN.

TO THE EAST OF THE ICE STORM WARNING...WE EXPECT HEAVY RAINS AND
POSSIBLE FLOODING WITH TOTAL RAINFALL AMOUNTS BETWEEN ONE AND
THREE INCHES...WITH ISOLATED FOUR INCH AMOUNTS. BASICALLY...THE
AREA NOT IN THE ICE STORM WARNING IS IN A FLOOD WATCH.

&&

.LONG TERM DISCUSSION (MONDAY THROUGH FRIDAY)...
MODELS ARE HITTING AT A FINAL BAND OF PRECIP MONDAY MORNING ACROSS
MUCH OF THE CWA AS MID LEVEL FRONTOGENESIS OVERSPREADS THE AREA.
THE HEAVIER AMOUNTS OF PRECIP WITH THIS SYSTEM WILL BE ACROSS THE SE
CWA WHERE MORE MOISTURE WILL BE AVAILABLE.  WE HAVE ISSUED A WINTER
STORM WATCH FOR THE COUNTIES SE OF THE ICE WARNING AND FREEZING RAIN
ADV FOR THE SUNDAY NIGHT AND MONDAY PERIOD.  FREEZING RAIN AND SLEET
WILL BE THE PREDOMINANT PRECIP TYPE MODES BEFORE ACTIVITY FINALLY
SHIFTS SOUTHEAST OF THE CWA BY TUESDAY.  RIGHT NOW WE ARE NOT SURE
IF WARNING CRITERIA WILL BE MET...BUT THE WATCH IS A HEADS UP FOR A
WINTER WEATHER ADVISORY OR WINTER STORM WARNING WHICH CAN BE BETTER
ASSESSED BY THE LATER SHIFTS.

TEMPERATURES WILL BE VERY COLD WITH A COUPLE NIGHTS OF TEENS IN THE
OUTLYING AREAS MON-TUE.  MAX TEMPS WILL ONLY GRADUALLY MODIFY AS
ARCTIC HIGH PRESSURE SLOWLY MOVES OFF TO THE EAST.  SOME HIGH LEVEL
CLOUD COVER WILL REMAIN OVER THE SOUTHERN COUNTIES EARLY IN THE
WEEK...BEFORE HIGH AND MID LEVEL CLOUDS SPREAD BACK INTO THE ENTIRE
AREA WEDNESDAY NIGHT.  THIS WILL BE AHEAD OF A SOUTHERN STREAM
TROUGH...WHICH WILL BRING ANOTHER CHANCE OF PRECIP THURSDAY NIGHT
AND INTO FRIDAY.  THE GFS IS INDICATING FREEZING RAIN...BUT GIVEN
THE WARM TEMPERATURES ALOFT...HAVE KEPT PRECIP ALL LIQUID AT THIS
TIME. WITH CLOUDS AND RAIN POSSIBLE...DAY TIME TEMPS WILL REMAIN
RATHER CHILLY...BUT LOWS SHOULD COME UP INTO THE MID 30S.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  31  30  30  24  32 / 100 100 100  60  40
WACO, TX              35  32  35  29  33 / 100 100 100  80  60
PARIS, TX             37  30  32  24  33 / 100 100 100  60  30
DENTON, TX            30  29  30  23  31 / 100 100 100  40  30
MCKINNEY, TX          32  29  31  24  31 / 100 100 100  60  30
DALLAS, TX            31  31  31  25  32 / 100 100 100  60  40
TERRELL, TX           37  32  32  27  34 / 100 100 100  60  50
CORSICANA, TX         42  33  35  29  32 / 100 100 100  80  60
TEMPLE, TX            39  33  36  29  32 / 100 100 100  80  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
ICE STORM WARNING UNTIL 6 AM CST MONDAY FOR THE FOLLOWING ZONES:
TXZ091>094-100>104-115>120-129>133-141>144-156-157.

FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING
ZONES: TXZ095-105>107-121>123-134-135-145>148-158>162-174-175.

WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
FOR THE FOLLOWING ZONES:
TXZ107-122-123-135-146>148-158>162-174-175.

FREEZING RAIN ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING
ZONES: TXZ095-105-106-121-134-145.

&&

92/42
Hazardous weather outlook, Jan 13, 5:51 AM CST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
551 AM CST SAT JAN 13 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
551 AM CST SAT JAN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT AT THE SURFACE AND AN UPPER LEVEL DISTURBANCE ARE
BRINGING A MIXTURE OF WEATHER TO NORTH TEXAS TODAY THAT WILL LAST
THROUGH THE WEEKEND. GENERALLY...THE WESTERN HALF WILL SEE WINTER
PRECIPITATION TODAY...WHILE THE EAST WILL SEE HEAVY RAINS.

FREEZING RAIN CAN BE EXPECTED IN AN ICE STORM WARNING AREA
TODAY...GENERALLY ALONG AND WEST OF A
BONHAM...DALLAS...MERIDIAN...LAMPASAS LINE. TOTAL ICE ACCUMULATIONS
BETWEEN ONE QUARTER AND ONE INCH ARE POSSIBLE. ALONG AND JUST TO
THE EAST OF THIS AREA...A FREEZING RAIN ADVISORY IS IN EFFECT FOR
ICE ACCUMULATIONS LESS THAN ONE QUARTER OF AN INCH.

ALL OF NORTH TEXAS TO THE EAST OF THE ICE STORM WARNING AREA IS
UNDER A FLOOD WATCH. TOTAL RAINFALL AMOUNTS BETWEEN ONE AND THREE
INCHES...WITH ISOLATED FOUR INCH AMOUNTS ARE POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS OVER ALL OF NORTH TEXAS THROUGH
TONIGHT. SOME OF THE STORMS COULD BECOME STRONG AND PRODUCE SMALL
HAIL...VERY HEAVY RAINS AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER WEATHER WILL CONTINUE OVER THE REGION THROUGH MONDAY
WHEN THE UPPER LEVEL SYSTEM FINALLY MOVES OUT OF THE AREA. THE ICE
STORM WARNING AND THE FREEZING RAIN ADVISORY WILL REMAIN IN EFFECT
THROUGH 6 AM MONDAY. A WINTER STORM WATCH IS IN EFFECT FOR THE
SOUTHEASTERN PART OF THE REGION FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON. THE FLOOD WATCH WILL CONTINUE IN EFFECT THROUGH
SUNDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS OVER ALL OF NORTH TEXAS SUNDAY. SOME
OF THE STORMS COULD BECOME STRONG AND PRODUCE SMALL HAIL...VERY HEAVY
RAINS AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

ISOLATED SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TONIGHT.

In the hours before

Local storm report, Jan 13, 10:48 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 AM CST SAT JAN 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     FREEZING RAIN    BOWIE                   33.56N  97.84W
01/13/2007  E0.25 INCH       MONTAGUE           TX   FIRE DEPT/RESCUE

            1/4 INCH ICE ACCUMULATION
Local storm report, Jan 13, 10:59 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 AM CST SAT JAN 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     FREEZING RAIN    KELLER                  32.93N  97.23W
01/13/2007  E0.05 INCH       TARRANT            TX   PUBLIC

            LIGHT GLAZE ON SURFACES AND TREES IN KELLER
Local storm report, Jan 13, 11:05 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1105 AM CST SAT JAN 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     FLASH FLOOD      7 SSE GROESBECK         31.43N  96.49W
01/13/2007                   LIMESTONE          TX   LAW ENFORCEMENT

            WATER OVER ROAD ON F.M. 937
Local storm report, Jan 13, 11:13 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1113 AM CST SAT JAN 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     FREEZING RAIN    DUNCANVILLE             32.65N  96.91W
01/13/2007  E0.05 INCH       DALLAS             TX   PUBLIC

            ICE ACCUMULATING ON TREES/GRASS
Local storm report, Jan 13, 11:21 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CST SAT JAN 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FREEZING RAIN    4 W GRANBURY            32.44N  97.86W
01/13/2007  E0.05 INCH       HOOD               TX   TRAINED SPOTTER

            ICE ACCUMULATING ON TREES AND SURFACES
Local storm report, Jan 13, 11:23 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1123 AM CST SAT JAN 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     FLASH FLOOD      9 E GROESBECK           31.52N  96.38W
01/13/2007                   LIMESTONE          TX   LAW ENFORCEMENT

            SEVERAL ROADS WITH WATER OVER THEM...ACCIDENTS ON F.M.
            39 SOUTH OF HIGHWAY 164.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 9:09 PM CSTFreezing Rain AdvisoryFWDAnderson, Bell, Bosque, Collin, Dallas, Delta and 23 more69 hr
Jan 13, 5:13 AM CSTWinter Storm WatchFWDAnderson, Bell, Falls, Freestone, Henderson, Hopkins and 8 more36 hr
Jan 13, 5:22 AM CSTFlash Flood WatchFWDAnderson, Bell, Delta, Ellis, Falls, Freestone and 14 more33 hr
Jan 13, 8:49 AM CSTFlash Flood WarningFWDBell, Milam3 hr
Jan 13, 10:26 AM CSTFlash Flood WarningFWDFalls, Limestone3 hr
Jan 13, 11:45 AM CSTFlash Flood WarningFWDDallas, Tarrant2 hr
Jan 13, 12:47 PM CSTFlash Flood WarningFWDFreestone, Navarro3 hr
Jan 13, 1:02 PM CSTFlash Flood WarningFWDMcLennan3 hr
Jan 13, 1:18 PM CSTFlash Flood WarningFWDFalls, Limestone3 hr
Jan 13, 2:03 PM CSTFlash Flood WarningFWDHenderson, Van Zandt3 hr
Jan 13, 3:37 PM CSTFlash Flood WarningFWDFreestone, Navarro3 hr
Jan 13, 3:53 PM CSTFlash Flood WarningFWDMcLennan2 hr
Jan 13, 4:02 PM CSTFlash Flood WarningFWDFalls, Limestone118 min
Jan 13, 5:00 PM CSTFlash Flood WarningFWDHenderson, Van Zandt2 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.